Aa
A
A
Close
Avatar universal
80/250 AST/ALT, itchiness, exhaustion
I had an 80/250 AST/ALT test with exhaustion, itchiness, clay colored stools after my trach operation.  could I have a liver disease?  is it possible that a liver disease like hepatitis C or autoimmune hepatitis is causing my terrible sleep disorders?  

thanks very much
Cancel
1 Answers
Page 1 of 1
Avatar universal
is 250 really high?  my liver is being damaged because of all the tyenol.percocet the hospital gave me?  I have fatty liver disease and tested negative on hepatitis tests
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
317787 tn?1473362051
Blank
Dee1956 commented on atthebeach's status
9 hrs ago
317787 tn?1473362051
Blank
Dee1956, and spider6 commented on meegWpaw's status
9 hrs ago
317787 tn?1473362051
Blank
Dee1956 DA DA DA!!! 107 days for M... Comment
11 hrs ago
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Digestive Answerers
Liver Disorders Community Resources